Journals / Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi / 2021 / Cilt: 14 Sayı: 1 - 2

On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions

Nizami Mustafa(KAFKAS UNIVERSITY, FACULTY OF ARTS AND SCIENCES, DEPARTMENT OF MATHEMATICS)0000-0002-2758-0274
Semra Korkmaz(KAFKAS UNIVERSITY, FACULTY OF ARTS AND SCIENCES)0000-0002-7846-9779
Zeynep Gökkuş(KASTAMONU ÜNİVERSİTESİ, MESLEK YÜKSEKOKULU)0000-0003-2767-8420
Pages
1–8
Publication Date
2022-10-26
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Some interesting special cases of the results obtained here are also discussed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, we introduce and examine a certain subclass of analytic and univalent functions in the open unit disk in the complex plane.
📊
Key Findings & Data:Here, we give coefficient bound estimates and examine the Fekete-Szegö problem for this class.
💡
Conclusion & Impact:Some interesting special cases of the results obtained here are also discussed.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Fekete-Szegö problemi · tek değerli fonksiyon · Salagean operatörü

Özet

In this study, we introduce and examine a certain subclass of analytic and univalent functions in the open unit disk in the complex plane. Here, we give coefficient bound estimates and examine the Fekete-Szegö problem for this class. Some interesting special cases of the results obtained here are also discussed.

🔖

Cite This Article

Mustafa, N., Korkmaz, S., Gökkuş, Z. (2022). On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions. Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi, Cilt: 14 Sayı: 1 - 2, 1–8. https://ajindex.com/articles/1593495

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Brannan D.A. and Clunie J. (1980). Aspects of contemporary complex analysis. Academic Press, London and New York, USA.
  2. Brannan D.A. and Taha T.S. (1986). On some classes of bi-univalent functions. Studia Univ. Babes-Bolyai Mathematics, 31, 70-77.
  3. Duren P.L. (1983). Univalent Functions. In: Grundlehren der Mathematischen Wissenschaften, Band 259, New- York, Berlin, Heidelberg and Tokyo, Springer- Verlag.
  4. Grenander U. and Szegö G. (1958). Toeplitz Form and Their Applications. California Monographs in Mathematical Sciences, University California Press, Berkeley.
  5. Fekete M. and Szegö G. (1983). Eine Bemerkung Über Ungerade Schlichte Funktionen. Journal of the London Mathematical Society, 8, 85-89.
  6. Lewin M. (1967). On a coefficient problem for bi-univalent functions. Proceedings of the American Mathematical Society, 18, 63-68.
  7. Mustafa N. (2017). Fekete- Szegö Problem for Certain Subclass of Analytic and Bi- Univalent Functions. Journal of Scientific and Engineering Reserch, 4(8), 30-400.
  8. Mustafa N. and Gündüz M.C. (2019). The Fekete-Szegö Problem for Certain Class of Analytic and Univalent Functions. Journal of Scientific and Engineering Research, 6(5), 232-239.
  9. Mustafa N. and Mrugusundaramoorthy G. (2021) Second Hankel for Mocanu Type Bi-Starlike Functions Related to Shell Shaped Region. Turkish Journal of Mathematics, 45, 1270-1286.
  10. Netanyahu E. (1969.) The minimal distance of the image boundary from the origin and the second coefficient of a univalent function. Archive for Rational Mechanics and Analysis, 32, 100-112.
  11. Salagean G.S. (1983). Subclasses of Univalent Functions. Complex Analysis, 103, 362-372.
  12. Srivastava H.M., Mishra A.K. and Gochhayat P. (2010). Certain sublcasses of analytic and bi-univalent functions. Applied Mathematics Letters, 23, 1188-1192.
  13. Zaprawa P. (2014). On the Fekete- Szegö Problem for the Classes of Bi-Univalent Functions. Bulletin of the Belgain Mathematical Society, 21, 169-178.
  14. Xu Q.H., Xiao G. and Srivastava H.M. (2012). A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems. Applied Mathematics and Computation, 218, 11461-11465.